Mathematical Problems in Engineering
Volume 2005 (2005), Issue 6, Pages 663-677
Peristaltic transport of Johnson-Segalman fluid under effect of a magnetic field
1Girls College of Education, P.O. Box 3771, Qassim-Unaizah, Saudi Arabia
2Faculty of Education, Qassim, Al-Mezneb, Saudi Arabia
Received 3 February 2005
Copyright © 2005 Moustafa Elshahed and Mohamed H. Haroun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The peristaltic transport of Johnson-Segalman fluid by means of an infinite train of sinusoidal waves traveling along the walls of a two-dimensional flexible channel is investigated. The fluid is electrically conducted by a transverse magnetic field. A perturbation solution is obtained for the case in which amplitude ratio is small. Numerical results are reported for various values of the physical parameters of interest.